Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Complaining of stomach ache. Prescribed Syp Nizodine. Why is pain still there with excessive stools?

My 6 year old daughter is complaining of stomach ache since 5 days. Our family paediatrician prescribed Syp Nizonide, Econorm Sachet & Tab Jr. Lanzol as deworming course for 5 days (10 days for Lanzol). But she is still complaining of stomach ache and is passing stools 3 times today, but not loose motion. Please advice medication to stop stomach ache & normalise stools.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Your child seems to have gastroenteritis as she has pain abdome and frequent passing of stools.
Continue the medication as advised by the Pediatrician.
If the motions are loose, watery give sips of oral rehydration solution to prevent dehydration.
Even after the medication course pain is not coming down, consult your Pediatrician again for basic investigations with CUE, ultrasound abdomen if required.
Hope I have answered your query.
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor